RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2016, Volume 7, Issue 3, Pages 61–72 (Mi mvk196)  

The stability of sets of solutions for systems of equations with random distortions

V. G. Mikhailova, A. V. Volginb

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Moscow State University of Information Technologies, Radioengineering and Electronics, Moscow

Abstract: Let in a system of equations left sides be functions from $\{0,1,…,N-1\}$ to $\{0,1\}$ and in the other system all equations be obtained from the equations of the first one by random distortions of the truth tables of these functions. We find conditions on the probability laws of distortions under which the set of solutions of the second system includes all, some or no solutions of the first system.

Key words: set of solutions of system of equations, binomial distribution, Boolean functions.

DOI: https://doi.org/10.4213/mvk196

Full text: PDF file (136 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.212.2
Received 02.III.2015
Language: English

Citation: V. G. Mikhailov, A. V. Volgin, “The stability of sets of solutions for systems of equations with random distortions”, Mat. Vopr. Kriptogr., 7:3 (2016), 61–72

Citation in format AMSBIB
\Bibitem{MikVol16}
\by V.~G.~Mikhailov, A.~V.~Volgin
\paper The stability of sets of solutions for systems of equations with random distortions
\jour Mat. Vopr. Kriptogr.
\yr 2016
\vol 7
\issue 3
\pages 61--72
\mathnet{http://mi.mathnet.ru/mvk196}
\crossref{https://doi.org/10.4213/mvk196}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588374}
\elib{http://elibrary.ru/item.asp?id=28931395}


Linking options:
  • http://mi.mathnet.ru/eng/mvk196
  • https://doi.org/10.4213/mvk196
  • http://mi.mathnet.ru/eng/mvk/v7/i3/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:92
    Full text:36
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019